# SDR UIEA2020051801070

- Difficulty date: May 13, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,706 hours, 21,383 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN APU FAULT EICAS MESSAGE DISPLAYED DURING FIRST START ATTEMPT, REF QRH = TRIED SECOND START, SECOND START SUCCESSFUL.(  PERFORMED APU BITE IAW 49-61-05, NO FAULTS NOTED AT THIS TIME.   )
